Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 358, NWS Norman, OK

May 16, 20155 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 16, 2015, 4:15 PM CDT for 5 counties in Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 16, 2015, 4:15 PM CDT (21:15 UTC)
Expired
May 16, 2015, 5:00 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Roger Mills County, OK

The radar

The Vance AFB radar (KVNX), 160 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 12:58 PM CDTTornado WatchSPC6 hr
May 16, 4:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 12:40 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 16, 12:40 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1240 PM CDT SAT MAY 16 2015

.DISCUSSION...
THE 18Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
A STRONG STORM SYSTEM WILL BRING SCT TO NUMEROUS TSRA TO OK AND N
TX THIS AFTERNOON AND EVENING. TAFS WERE WRITTEN TO INDICATE THE
TIMES THAT TSRA ARE MOST LIKELY...BUT STORMS MAY OCCUR AT ALMOST
ANY TIME TODAY. MANY STORMS ARE LIKELY TO BE SEVERE. THE THREAT OF
TSRA WILL DIMINISH FROM W TO E THIS EVENING...AS A PACIFIC COLD
FRONT MOVES ACROSS W AND CENTRAL OK/W N TX. MEANWHILE...LOW
CLOUDS WILL CAUSE MVFR CONDITIONS FOR MANY SITES EARLY THIS
AFTERNOON...BUT NORMAL AFTERNOON HEATING SHOULD RAISE CEILINGS
INTO THE VFR CATEGORY BY ABOUT 21Z...EXCEPT POSSIBLY IN NW OK. AS
DRIER AIR MOVES INTO THE REGION...AND THE STORM SYSTEM MOVES NE
AWAY FROM HERE...CEILINGS SHOULD IMPROVE FURTHER...AND WINDS WILL
DIMINISH A BIT FOR TONIGHT. THERE MAY BE SOME MVFR-LEVEL CLOUDS
NEAR THE SURFACE FRONT THAT WILL LIE FROM NEAR KADM TO KADH THIS
EVENING...AND NEAR KDUA/KAQR TONIGHT AND SUNDAY MORNING.

CMS
&&

.PREV DISCUSSION... /ISSUED 1116 AM CDT SAT MAY 16 2015/

DISCUSSION...
SHORT-RANGE MODELS DO NOT YET AGREE WITH EACH OTHER...OR EVEN
THEMSELVES FROM RUN TO RUN...AS TO EXACTLY WHAT WILL HAPPEN THIS
AFTERNOON AND EVENING IN TERMS OF STRONG/SEVERE CONVECTION AND
HEAVY RAINFALL. THE MOST LIKELY SCENARIO SEEMS TO BE THAT
EXISTING STORMS IN NORTHWEST OKLAHOMA WILL PERSIST INTO THE
AFTERNOON...REDUCING THE RISK OF MAJOR STORMS IN THAT
AREA...ALTHOUGH INCREASING THE RISK OF FLOODING. FARTHER
SOUTH...STRONG/SEVERE STORMS SEEM PROBABLE THIS AFTERNOON...AND
THERE IS FAIR AGREEMENT THAT THERE WILL BE ISOLATED SUPERCELL
THUNDERSTORMS OVER SOUTHWEST/WEST-CENTRAL OKLAHOMA...MAYBE
WESTERN NORTH TEXAS...ALONG WITH MORE GENERAL SCATTERED
THUNDERSTORMS/SHOWERS. BY EVENING...VERTICAL WIND SHEAR PROFILES
BECOME RATHER FAVORABLE FOR TORNADOES AND SEVERE STORMS IN
GENERAL...MAINLY OVER CENTRAL /NORTH-CENTRAL OKLAHOMA. THERE IS
ALSO A POTENTIAL FOR A MESOSCALE CONVECTIVE SYSTEM TO FORM NEAR
THE RED RIVER LATE THIS AFTERNOON...AND TRAVEL EAST ALONG THE
RIVER. THIS COULD HAVE A DAMPENING EFFECT ON SEVERE STORMS FARTHER
NORTH.

SO...WE HAVE UPDATED THE AFTERNOON/EVENING PORTION OF THE FORECAST
TO BETTER REFLECT THESE IDEAS...AND TO ADJUST TEMPERATURES IN THE
NORTHWEST...WHICH ARE FAR COOLER THAN PREVIOUSLY FORECAST. EXPECT
MORE UPDATES THROUGH THE DAY/EVENING AS DETAILS BECOME CLEARER.

PREV DISCUSSION... /ISSUED 647 AM CDT SAT MAY 16 2015/

DISCUSSION...
16/12Z TAFS.

AVIATION...
PRIMARILY MVFR CIGS THROUGH 16Z WITH SOME IFR CIGS ACROSS WEST-
CENTRAL OKLAHOMA THROUGH 16Z. SCATTERED TSRA EXPECTED TO
PRIMARILY AFFECT FAR WESTERN/NORTHWEST OKLAHOMA TERMINALS THROUGH
THE MORNING WITH ADDITIONAL AND STRONGER DEVELOPMENT POSSIBLE AFTER
20Z...ESPECIALLY SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS WHERE
ATMOSPHERE EXPECTED TO LESS CONTAMINATED BY MORNING CONVECTION.
IFR/MVFR CONDITIONS NEAR TSRA THROUGH EARLY EVENING BEFORE
TSRA SHIFTS EAST AND SOUTH OF TERMINALS. SOUTH WINDS THROUGH THE
DAY WITH STRONG SOUTHWEST/WEST WINDS BEHIND DRYLINE AND PACIFIC
FRONT THIS EVENING FAR WESTERN OKLAHOMA.

PREV DISCUSSION... /ISSUED 442 AM CDT SAT MAY 16 2015/

DISCUSSION...
LINE OF CONVECTION EXPECTED TO CONTINUE TO AFFECT MAINLY WEST
CENTRAL AND NORTHWEST OKLAHOMA THROUGH THE MORNING...WITH FAIRLY
STRONG CAP PREVENTING DEVELOPMENT OVER CENTRAL/SOUTHERN OKLAHOMA
AND MOST OF NORTHERN TEXAS. ANOTHER AREA OF FORCING ROUNDING LARGE
UPPER LOW NOW AFFECTING WESTERN PORTIONS OF TEXAS PANHANDLE. THIS
ACTIVITY PROGD BY MOST HIGH-RES MODELS TO RACE QUICKLY NORTHEAST
ALONG/NEAR STALLED PACIFIC FRONT AND AGAIN AFFECT FAR
WESTERN/NORTHWEST OKLAHOMA THROUGH NOON.

NEXT MAIN JET PROGD TO ROTATE QUICKLY ACROSS WEST-TEXAS AND
PANHANDLES AND INITIATE CONVECTION WHICH WILL BE OUR MAIN CONCERN.
INTENSE/CONCENTRATED LIFT ALONG SURGING PAC-FRONT/DRYLINE
EXPECTED TO ALLOW SCATTERED TO NUMEROUS SEVERE STORMS TO DEVELOP
EARLY-MID AFTERNOON OVER FAR WESTERN OKLAHOMA AND PERHAPS WESTERN
NORTH TEXAS AND SPREAD QUICKLY EAST AND NORTHEAST THROUGH THE
LATE AFTERNOON AND EVENING HOURS. ALL FORMS OF SEVERE WEATHER WILL
BE POSSIBLE DURING THIS TIME FRAME.

HEAVY RAIN ALSO STILL A CONCERN...ALTHOUGH MOST STORMS WILL BE
FAIRLY PROGRESSIVE. THIS WILL LESSEN THE THREAT FOR EXCESSIVE
RAINFALL TOTALS BUT RAINFALL WILL BE INTENSE OVER SATURATED SOIL.
MAINLY CONCERNED ABOUT SOUTHEAST OKLAHOMA OVERNIGHT AND EARLY
SUNDAY WHERE MORE IN THE WAY OF TRAINING ECHOES WILL BE POSSIBLE
AS FORCING STRETCHES TO THE NORTH AND EAST OF CWA. WE LEFT THE
FLASH FLOOD WATCH INTACT...BUT HIGHEST POTENTIAL FOR FLASH
FLOODING RAINS CONTINUES TO BE SOUTH AND EAST OF I-44 CORRIDOR
TONIGHT.

VERY ACTIVE PATTERN WILL CONTINUE THROUGH NEXT WEEK SO POPS WILL
BE SEEN IN THE FORECAST MOST DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78  61  83  62 /  60  60  10  10
HOBART OK         77  55  84  58 /  60  30   0   0
WICHITA FALLS TX  80  60  86  63 /  60  60  10  10
GAGE OK           77  53  82  52 / 100  20   0   0
PONCA CITY OK     80  62  84  59 /  60  60  10   0
DURANT OK         80  66  84  65 /  30  70  40  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

23/23/23
Hazardous weather outlook, May 16, 12:08 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SAT MAY 16 2015

OKZ004>048-050>052-TXZ083>090-171700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE WESTERN HALF
OF OKLAHOMA AND MUCH OF WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY ALONG AND WEST OF A LINE
THAT EXTENDS FROM PONCA CITY TO STILLWATER TO PAULS VALLEY TO
DUNCAN AND WICHITA FALLS...TEXAS. THIS INCLUDES THE OKLAHOMA
CITY...LAWTON...ENID...AND WEATHERFORD AREAS.

EAST OF THE MODERATE RISK AREA...THERE IS AN ENHANCED TO SLIGHT
RISK OF SEVERE STORMS...WHICH COVERS MOST OF SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA...INCLUDING ADA...ARDMORE AND DURANT.

TIMING...
BEFORE MIDNIGHT.

IMPACTS IN THE MODERATE RISK INCLUDE...
BASEBALL-SIZED HAIL...
DAMAGING WINDS 70 TO 80 MPH...
STRONG TORNADOES...
LOCALLY HEAVY RAINFALL...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
THROUGH 2 PM THIS AFTERNOON...MOST STORMS WILL BE OVER NORTHERN
OKLAHOMA. THESE STORMS ARE EXPECTED TO GRADUALLY INTENSIFY AND SOME
WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS
UP TO 70 MPH AS THE PRIMARY HAZARDS.

BETWEEN 2 PM THIS AFTERNOON AND MIDNIGHT TONIGHT...DANGEROUS
THUNDERSTORMS WILL LIKELY FORM AND MOVE INTO THE AREA FROM THE WEST
AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH DAMAGING
HAIL AND WINDS WILL BE POSSIBLE ALONG WITH THE RISK OF STRONG
TORNADOES. BY EARLY EVENING...STORMS MAY MERGE INTO ONE OF MORE
CLUSTER OF STORMS ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA WITH
A RISK OF DAMAGING WINDS...HAIL...AND FLOODING.

AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE
ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT
WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.

.FLOODING...
HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS THIS AFTERNOON AND
TONIGHT...ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY
AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH
MAY RESULT IN FLASH FLOODING.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 16, 1:47 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
147 PM CDT SAT MAY 16 2015

OKZ005-006-011-161915-
ALFALFA OK-MAJOR OK-WOODS OK-
147 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALFALFA...
NORTHWESTERN MAJOR AND SOUTHEASTERN WOODS COUNTIES UNTIL 215 PM
CDT...

AT 145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CARMEN...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...HELENA...CARMEN...ALINE...DACOMA...LAMBERT...INGERSOLL...
SOUTHWESTERN GREAT SALT PLAINS LAKE AND HOPETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3691 9840 3660 9814 3632 9873 3655 9884
TIME...MOT...LOC 1845Z 214DEG 37KT 3661 9852

MAHALE
Special weather statement, May 16, 2:09 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
209 PM CDT SAT MAY 16 2015

OKZ006-007-161945-
GRANT OK-ALFALFA OK-
209 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT AND ALFALFA
COUNTIES UNTIL 245 PM CDT...

AT 207 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF AMORITA TO 6 MILES SOUTHEAST OF LAMBERT...MOVING
EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...WAKITA...JET...NASH...BURLINGTON...MANCHESTER...AMORITA...
BYRON...LAMBERT...GREAT SALT PLAINS LAKE...INGERSOLL...DRIFTWOOD AND
WALDRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3660 9791 3660 9846 3700 9850 3700 9793
TIME...MOT...LOC 1907Z 267DEG 23KT 3699 9834 3664 9833

MAHALE
Special weather statement, May 16, 2:42 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT SAT MAY 16 2015

OKZ006-007-162015-
GRANT OK-ALFALFA OK-
242 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND
NORTHEASTERN ALFALFA COUNTIES UNTIL 315 PM CDT...

AT 240 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR ANTHONY TO 6 MILES WEST OF WAKITA...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WAKITA...MANCHESTER...AMORITA...BYRON AND WALDRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3687 9766 3678 9828 3700 9830 3700 9767
TIME...MOT...LOC 1940Z 238DEG 30KT 3715 9807 3685 9804

MAHALE
Special weather statement, May 16, 3:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT SAT MAY 16 2015

OKZ014-021-162030-
ROGER MILLS OK-BECKHAM OK-
305 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGER MILLS AND
NORTHWESTERN BECKHAM COUNTIES UNTIL 330 PM CDT...

AT 300 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 12 MILES SOUTHWEST OF SHAMROCK TEXAS...MOVING NORTHEAST
AT 40 MPH. AT ITS PRESENT SPEED... THIS STORM WILL APPROACH THE
OKLAHOMA BORDER AROUND 345 PM. PEOPLE IN WESTERN BECKHAM AND
SOUTHWESTERN ROGER MILLS COUNTIES SHOULD MONITOR THIS STORM VERY
CLOSELY. LARGE HAIL IS ALSO LIKELY WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3554 10000 3538 9981 3538 9982 3526 10000
TIME...MOT...LOC 2000Z 227DEG 35KT 3512 10040

..SPEG.
Local storm report, May 16, 3:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
354 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND GST     SWEETWATER              35.43N 99.91W
05/16/2015  E65 MPH          ROGER MILLS        OK   PUBLIC

&&

JPIKE
Special weather statement, May 16, 4:11 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
411 PM CDT SAT MAY 16 2015

OKZ005-162145-
WOODS OK-
411 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WOODS COUNTY UNTIL
445 PM CDT...

AT 410 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF HARDTNER...MOVING NORTH AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL WOODS
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3699 9870 3690 9876 3690 9886 3691 9889
      3700 9888 3700 9887
TIME...MOT...LOC 2110Z 191DEG 40KT 3694 9883

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 3:31 AM CDTSpecial Weather StatementOUNHarper29 min
May 16, 3:37 AM CDTSpecial Weather StatementOUNHarmon23 min
May 16, 4:01 AM CDTSpecial Weather StatementOUNBeckham, Greer29 min
May 16, 4:04 AM CDTSpecial Weather StatementOUNEllis, Harper, Woodward26 min
May 16, 4:27 AM CDTSpecial Weather StatementOUNWoods, Woodward33 min
May 16, 4:30 AM CDTSpecial Weather StatementOUNRoger Mills30 min
May 16, 5:02 AM CDTSpecial Weather StatementOUNDewey, Woods, Woodward28 min
May 16, 8:28 AM CDTRiver Flood WarningOUNAtoka, Bryan4 days
May 16, 9:41 AM CDTRiver Flood WarningOUNPottawatomie, Seminole48 hr
May 16, 10:37 AM CDTSpecial Weather StatementOUNRoger Mills23 min
May 16, 10:59 AM CDTSpecial Weather StatementOUNBeckham, Roger Mills31 min
May 16, 11:26 AM CDTSpecial Weather StatementOUNAlfalfa34 min
May 16, 11:28 AM CDTAreal Flood AdvisoryOUNBeckham, Dewey, Ellis, Harper, Roger Mills, Woodward2 hr
May 16, 11:31 AM CDTSpecial Weather StatementOUNRoger Mills29 min
May 16, 11:36 AM CDTSpecial Weather StatementOUNWoodward24 min
May 16, 11:59 AM CDTSpecial Weather StatementOUNDewey31 min
May 16, 12:00 PM CDTSpecial Weather StatementOUNWoodward30 min
May 16, 12:30 PM CDTSpecial Weather StatementOUNDewey45 min
May 16, 12:32 PM CDTSpecial Weather StatementOUNWoods28 min
May 16, 1:01 PM CDTSpecial Weather StatementOUNWoods29 min
May 16, 1:17 PM CDTSpecial Weather StatementOUNMajor28 min
May 16, 1:31 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 16, 1:47 PM CDTSpecial Weather StatementOUNAlfalfa28 min
May 16, 2:09 PM CDTSpecial Weather StatementOUNAlfalfa36 min
May 16, 2:42 PM CDTSpecial Weather StatementOUNGrant33 min
May 16, 3:05 PM CDTSpecial Weather StatementOUNBeckham25 min
May 16, 3:36 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills39 min
May 16, 4:11 PM CDTSpecial Weather StatementOUNWoods34 min
May 16, 4:25 PM CDTSpecial Weather StatementOUNHarmon35 min
May 16, 4:28 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson47 min
May 16, 4:30 PM CDTSpecial Weather StatementOUNEllis, Woodward30 min
May 16, 4:49 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson41 min
May 16, 4:52 PM CDTTornado WarningOUNBeckham23 min
May 16, 4:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Washita47 min
May 16, 5:04 PM CDTSpecial Weather StatementOUNWoodward26 min
May 16, 5:11 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson, Kiowa, Tillman49 min
May 16, 5:13 PM CDTTornado WarningOUNBeckham32 min
May 16, 5:20 PM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward40 min
May 16, 5:25 PM CDTTornado WarningOUNJackson, Tillman35 min
May 16, 5:30 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita45 min
May 16, 5:41 PM CDTTornado WarningOUNBeckham, Custer, Washita34 min
May 16, 5:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods44 min
May 16, 5:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills36 min
May 16, 5:59 PM CDTTornado Warning Considerable damage threatOUNJackson, Kiowa, Tillman31 min
May 16, 6:12 PM CDTTornado WarningOUNMajor33 min
May 16, 6:13 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 16, 6:18 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 16, 6:19 PM CDTSpecial Weather StatementOUNBlaine, Custer, Washita26 min
May 16, 6:27 PM CDTTornado WarningOUNComanche, Kiowa, Tillman33 min
May 16, 6:35 PM CDTFlash Flood WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman2 hr
May 16, 6:38 PM CDTTornado WarningOUNAlfalfa, Major37 min
May 16, 6:48 PM CDTSpecial Weather StatementOUNBlaine, Kiowa27 min
May 16, 6:50 PM CDTTornado WarningOUNTillman25 min
May 16, 6:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman48 min
May 16, 4:16 PM CDTSpecial Weather StatementOUNHardeman29 min
May 16, 5:01 PM CDTSevere Thunderstorm WarningOUNFoard, Knox44 min
May 16, 5:19 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman26 min
May 16, 5:44 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger31 min
May 16, 6:03 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox42 min
May 16, 6:34 PM CDTSpecial Weather StatementOUNFoard26 min
May 16, 6:46 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.